Couldn't find what you looking for?

TRY OUR SEARCH!

I am currently on birth control and have been for over three months. About 5 days ago, after visiting my long distance boyfriend for a weekend which involved a fair amount of intercourse, I began spotting. This was 10 days before my usual period would begin. I didn't pay much attention at first, but it began to get heavier and have been getting pretty severe cramping and constipation. I am still bleeding except the past two days have been heavier with clotting, more like my regular period. I am not sure what this could be and internet searches haven't been much help. Heavy implantation bleeding? Early miscarriage? Simply an early period? Please help me.

Loading...

Hey,

It sounds like you are not aware yet that abnormal vaginal bleeding between periods is quite common among pill users, and especially ladies who are brand new to hormonal contraception. I think it is caused by the changed hormones in your body as a result of the pill, but I'm not quite sure how it works. I do know for a fact that this is relatively common though, and if you look the side effects of your birth control pill up online bleeding between periods will almost certainly be listed as a possibility. You still need to mention it to your doctor, but there's no need to worry. 

Reply

Loading...